Alert archive / Oklahoma / Tornado Warnings in 2024
Tornado Warning 155, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Nov 3, 2024, 3:01 AM CST for Hughes County, Pottawatomie County, Seminole County, Oklahoma. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 3, 2024, 3:01 AM CST (09:01 UTC)
- Expired
- Nov 3, 2024, 3:30 AM CST
- In force
- 29 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Hughes County, OK, Pottawatomie County, OK, Seminole County, OK
The radar
The Norman radar (KTLX), 69 km from the middle of the area, began a volume at 09:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 3, 3:30 AM CST | TSTM WND GST 65 | 3 Ese Holdenville, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 2, 11:50 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
| Nov 3, 1:40 AM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 9.0 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1079 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -56 m²/s²
- 0-3 km storm-relative helicity
- -21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
096
WFUS54 KOUN 030901
TOROUN
OKC063-125-133-030930-
/O.NEW.KOUN.TO.W.0155.241103T0901Z-241103T0930Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
301 AM CST Sun Nov 3 2024
The National Weather Service in Norman has issued a
* Tornado Warning for...
Southern Seminole County in east central Oklahoma...
South central Pottawatomie County in central Oklahoma...
Northwestern Hughes County in southeastern Oklahoma...
* Until 330 AM CST.
* At 301 AM CST, a severe thunderstorm capable of producing a tornado
was located near Konawa, moving northeast at 60 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Holdenville, Wewoka, Konawa, Yeager, and Spaulding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3499 9628 3493 9668 3493 9670 3492 9672
3491 9680 3493 9680 3495 9681 3494 9684
3503 9689 3527 9633
TIME...MOT...LOC 0901Z 246DEG 51KT 3501 9677
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Ware1 follow-up statement
848
WWUS54 KOUN 030910
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
310 AM CST Sun Nov 3 2024
OKC125-030920-
/O.CAN.KOUN.TO.W.0155.000000T0000Z-241103T0930Z/
Pottawatomie OK-
310 AM CST Sun Nov 3 2024
...THE TORNADO WARNING FOR SOUTH CENTRAL POTTAWATOMIE COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3499 9628 3496 9671 3509 9675 3527 9633
TIME...MOT...LOC 0910Z 246DEG 51KT 3506 9662
$$
OKC063-133-030930-
/O.CON.KOUN.TO.W.0155.000000T0000Z-241103T0930Z/
Seminole OK-Hughes OK-
310 AM CST Sun Nov 3 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 AM CST FOR SOUTHERN
SEMINOLE AND NORTHWESTERN HUGHES COUNTIES...
At 310 AM CST, a severe thunderstorm capable of producing a tornado
was located 6 miles southeast of Bowlegs, moving northeast at 60 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Holdenville, Wewoka, Yeager, and Spaulding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3499 9628 3496 9671 3509 9675 3527 9633
TIME...MOT...LOC 0910Z 246DEG 51KT 3506 9662
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
WareWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Nov 3, 2:24 AM CST, 37 minutes earlier. Its key messages:
- Updated at 220 AM CST Sun Nov 3 2024 -Showers and Storms are ongoing across Oklahoma and northern Texas, with storms continuing through Sunday and into Monday. -Severe weather risk will continue Sunday through Monday, with strong winds and a couple possible tornadoes the main concern. -Cooler weather will move in Tuesday through the end of the week, with a brief warmup on Wednesday. -Rain chances return Wednesday night through Saturday.
Area forecast discussion, Nov 3, 2:24 AM CST, 37 minutes before
Area Forecast Discussion
National Weather Service Norman OK
224 AM CST Sun Nov 3 2024
...New NEAR TERM, SHORT TERM, LONG TERM...
.KEY MESSAGES...
Updated at 220 AM CST Sun Nov 3 2024
-Showers and Storms are ongoing across Oklahoma and northern Texas,
with storms continuing through Sunday and into Monday.
-Severe weather risk will continue Sunday through Monday, with
strong winds and a couple possible tornadoes the main concern.
-Cooler weather will move in Tuesday through the end of the week,
with a brief warmup on Wednesday.
-Rain chances return Wednesday night through Saturday.
&&
.NEAR TERM...
(Today and tonight)
Issued at 220 AM CST Sun Nov 3 2024
Showers and storms are ongoing across Oklahoma and western north
Texas, with widespread heavy rains across most of the region. These
heavy rains, along with the areas of heavy rainfall from the
previous day, will likely result in widespread flooding concerns
across the region, with increasing flash flood concerns in the areas
of heaviest rainfall. With precipitable water values > 1.2" across
the region and surges of higher values through the area expected to
continue through Monday, flooding will be a persistent concern. A
Flood Watch across northern Texas, as well as southern, and portions
of central and northern Oklahoma will continue through Monday night.
Severe thunderstorms are also possible with these storms through
Sunday. Strong enhanced shear with a strong low level jet over the
region will help enhance the ongoing storms, with widespread 0-6km
shear of >40kts. With 0-1km shear >20kts, tornadoes will be possible
through the early morning hours, in particular within discrete cells
ahead of the line of storms. Limited instability (~1000-1500 MUCAPE)
will help keep the chances of widespread severe low.
Zwink
&&
.SHORT TERM...
(Monday through Tuesday night)
Issued at 220 AM CST Sun Nov 3 2024
With the passage of the line of storms early Sunday morning, warm
air advection behind the line will result in scattered
thunderstorms, some of which may become severe as instability
increases with primarily a gusty wind threat. Through the afternoon
and into the evening, increasing instability and more favorable wind
shear will lead to a higher chance for organized severe weather, and
as the storms form into a line, QLCS tornadoes may be possible. With
the continued precipitation, flooding and flash flooding will
continue to be a threat. Precipitation will again be possible
Monday, as the upper level cyclone shifts eastward out of the
region.
Zwink
&&
.LONG TERM...
(Wednesday through Saturday)
Issued at 220 AM CST Sun Nov 3 2024
As the upper level cyclone shifts northeast, cooler and dry
conditions Tuesday. A brief warmup with a surge of southerly winds
is expected on Wednesday, ahead of another trough digging into the
region. Moisture advection Wednesday night into Thursday will result
in a return of precipitation chances ahead of the arrival of the
upper level trough Friday into Saturday.
Zwink
&&
.AVIATION...
(06Z TAFS)
Issued at 1213 AM CDT Sun Nov 3 2024
Current synoptic scale weather system will persist through the
entire forecast period resulting in lowering ceilings and
visibilities with thunderstorms and rain affecting all of our
terminals. Expect periods of mostly MVFR conditions to brief
periods of IFR conditions. Terminals KCSM & KWWD in western
Oklahoma could see a lull in the storm activity around 12Z with
convection building back in by 18Z.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 69 61 70 48 / 90 80 100 30
Hobart OK 72 58 71 43 / 80 80 80 20
Wichita Falls TX 74 63 75 47 / 90 80 90 10
Gage OK 73 49 62 37 / 30 50 80 50
Ponca City OK 71 59 70 46 / 80 60 100 50
Durant OK 77 66 77 53 / 90 100 100 60
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Monday afternoon for OKZ007-008-012-013-
017>020-023>032-035>048-050>052.
TX...Flood Watch through Monday afternoon for TXZ083>090.
&&
NEAR TERM...14
SHORT TERM...14
LONG TERM....14
AVIATION...68In the hours before
Local storm report, Nov 3, 1:54 AM CST, 1 hour 7 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
154 AM CST Sun Nov 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM Tstm Wnd Gst 7 NW Velma 34.53N 97.75W
11/03/2024 M64 MPH Stephens OK Mesonet
&&Local storm report, Nov 3, 2:39 AM CST, 22 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
239 AM CST Sun Nov 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 AM Tornado 5 NNE Byers 34.13N 98.15W
11/03/2024 Clay TX Storm Chaser
Video on Twitter.
&&Local storm report, Nov 3, 2:43 AM CST, 18 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
243 AM CST Sun Nov 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 AM Tornado 2 E Valley Brook 35.41N 97.44W
11/03/2024 Oklahoma OK Public
TDS observed + damage reports.
&&Local storm report, Nov 3, 2:45 AM CST, 16 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
245 AM CST Sun Nov 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 AM Tornado 2 W Harrah 35.49N 97.20W
11/03/2024 Oklahoma OK NWS Employee
Large TDS observed.
&&Local storm report, Nov 3, 2:53 AM CST, 8 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
253 AM CST Sun Nov 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM Tstm Wnd Gst 3 ESE Byars 34.86N 97.00W
11/03/2024 M75 MPH McClain OK Mesonet
&&Local storm report, Nov 3, 2:58 AM CST, 3 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
258 AM CST Sun Nov 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 AM Tornado Newcastle 35.25N 97.60W
11/03/2024 McClain OK Public
Damage reported in Newcastle with TDS.
&&The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 2, 8:12 PM CDT | River Flood Advisory | OUN | Cotton | 48 hr |
| Nov 2, 8:14 PM CDT | River Flood Advisory | OUN | Comanche, Cotton | 13 hr |
| Nov 2, 8:36 PM CDT | River Flood Advisory | OUN | Lincoln, Oklahoma, Pottawatomie | 13 hr |
| Nov 2, 9:45 PM CDT | Areal Flood Advisory | OUN | Garvin, McClain | 3 hr |
| Nov 2, 9:50 PM CDT | Special Weather Statement | OUN | Garvin | 25 min |
| Nov 2, 10:20 PM CDT | Areal Flood Advisory | OUN | McClain, Pontotoc, Pottawatomie, Seminole | 3 hr |
| Nov 2, 10:53 PM CDT | Special Weather Statement | OUN | Kiowa | 37 min |
| Nov 2, 11:20 PM CDT | Special Weather Statement | OUN | Pottawatomie | 25 min |
| Nov 2, 11:23 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 52 min |
| Nov 2, 11:27 PM CDT | Areal Flood Advisory | OUN | Cotton | 3 hr |
| Nov 2, 11:32 PM CDT | Special Weather Statement | OUN | Cotton | 28 min |
| Nov 2, 11:36 PM CDT | Areal Flood Advisory | OUN | Greer, Harmon, Jackson | 3 hr |
| Nov 2, 11:43 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Stephens | 47 min |
| Nov 2, 11:50 PM CDT | Areal Flood Advisory | OUN | Lincoln, Pottawatomie | 115 min |
| Nov 3, 12:04 AM CDT | Special Weather Statement | OUN | Canadian | 26 min |
| Nov 3, 12:09 AM CDT | Flash Flood Warning | OUN | Caddo, Canadian, Grady | 3 hr |
| Nov 3, 12:09 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 51 min |
| Nov 3, 12:25 AM CDT | Special Weather Statement | OUN | Oklahoma | 35 min |
| Nov 3, 12:26 AM CDT | Special Weather Statement | OUN | Stephens | 34 min |
| Nov 3, 12:32 AM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 3 hr |
| Nov 3, 12:48 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 42 min |
| Nov 3, 12:49 AM CDT | Flash Flood Warning | OUN | Canadian, Logan, Oklahoma | 3 hr |
| Nov 3, 12:52 AM CDT | Areal Flood Advisory | OUN | Grady, Stephens | 3 hr |
| Nov 3, 1:03 AM CDT | Severe Thunderstorm Warning | OUN | Tillman | 42 min |
| Nov 3, 1:14 AM CDT | Special Weather Statement | OUN | Stephens | 31 min |
| Nov 3, 1:17 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma | 43 min |
| Nov 3, 1:21 AM CDT | Tornado Warning | OUN | Cleveland, Lincoln, Oklahoma | 39 min |
| Nov 3, 1:26 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain, Stephens | 30 min |
| Nov 3, 1:33 AM CDT | Areal Flood Advisory | OUN | Kingfisher, Logan, Payne | 3 hr |
| Nov 3, 1:38 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 52 min |
| Nov 3, 1:47 AM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Kiowa | 3 hr |
| Nov 3, 1:54 AM CDT | Tornado Warning | OUN | Lincoln, Logan, Oklahoma | 51 min |
| Nov 3, 1:55 AM CDT | Flash Flood Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 3 hr |
| Nov 3, 1:05 AM CST | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 40 min |
| Nov 3, 1:06 AM CST | Severe Thunderstorm Warning | OUN | Grady, Stephens | 39 min |
| Nov 3, 1:07 AM CST | Tornado Warning | OUN | Stephens | 23 min |
| Nov 3, 1:13 AM CST | Areal Flood Advisory | OUN | Lincoln, Oklahoma, Pottawatomie | 3 hr |
| Nov 3, 1:15 AM CST | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain, Oklahoma | 45 min |
| Nov 3, 1:16 AM CST | Tornado Warning | OUN | Cleveland, McClain, Oklahoma | 29 min |
| Nov 3, 1:28 AM CST | Tornado Warning | OUN | Garvin, Grady, Stephens | 32 min |
| Nov 3, 1:30 AM CST | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 45 min |
| Nov 3, 1:31 AM CST | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 44 min |
| Nov 3, 1:37 AM CST | Tornado Warning | OUN | Garvin, Grady, McClain, Stephens | 23 min |
| Nov 3, 1:41 AM CST | Flash Flood Warning | OUN | Lincoln, Logan, Oklahoma, Pottawatomie | 3 hr |
| Nov 3, 1:54 AM CST | Tornado Warning | OUN | Garvin, McClain | 36 min |
| Nov 3, 1:56 AM CST | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 49 min |
| Nov 3, 1:58 AM CST | Tornado Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 32 min |
| Nov 3, 2:00 AM CST | Tornado Warning | OUN | Cleveland, McClain, Pottawatomie | 45 min |
| Nov 3, 2:02 AM CST | Tornado Warning | OUN | Cleveland, Oklahoma | 43 min |
| Nov 3, 2:07 AM CST | Areal Flood Warning | OUN | Caddo, Canadian, Grady | 3 hr |
| Nov 3, 2:07 AM CST | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 23 min |
| Nov 3, 2:12 AM CST | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pottawatomie | 48 min |
| Nov 3, 2:20 AM CST | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love, Stephens | 40 min |
| Nov 3, 2:24 AM CST | Tornado Warning | OUN | Lincoln | 36 min |
| Nov 3, 2:41 AM CST | Severe Thunderstorm Warning | OUN | Hughes, Lincoln, Payne, Pottawatomie, Seminole | 49 min |
| Nov 3, 2:42 AM CST | Severe Thunderstorm Warning | OUN | Coal, Garvin, Hughes, Johnston, McClain, Murray and 3 more | 48 min |
| Nov 3, 2:53 AM CST | Areal Flood Warning | OUN | Canadian, Logan, Oklahoma | 2 hr |
| Nov 3, 3:04 AM CST | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall, Murray | 41 min |
| Nov 3, 3:23 AM CST | Areal Flood Warning | OUN | Kingfisher, Logan, Payne | 112 min |
| Nov 3, 3:25 AM CST | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Johnston, Murray, Pontotoc and 1 more | 50 min |
| Nov 3, 3:26 AM CST | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 49 min |
| Nov 3, 3:26 AM CST | Tornado Warning | OUN | Hughes, Seminole | 15 min |
| Nov 3, 3:40 AM CST | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall, Murray | 36 min |
| Nov 3, 3:41 AM CST | River Flood Warning | OUN | Pottawatomie, Seminole | 26 hr |
| Nov 3, 3:49 AM CST | Areal Flood Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 86 min |
| Nov 3, 4:13 AM CST | Special Weather Statement | OUN | Coal, Johnston | 32 min |
| Nov 3, 4:14 AM CST | Special Weather Statement | OUN | Love, Marshall | 31 min |
| Nov 3, 4:24 AM CST | Areal Flood Advisory | OUN | Carter, Murray | 3 hr |
| Nov 3, 6:09 AM CST | River Flood Warning | OUN | Oklahoma | 16 hr |
| Nov 3, 7:10 AM CST | Special Weather Statement | OUN | Bryan | 35 min |
| Nov 3, 7:38 AM CST | Severe Thunderstorm Warning | OUN | Love | 52 min |
| Nov 3, 8:17 AM CST | Flash Flood Warning | OUN | Carter, Love, Marshall | 3 hr |
| Nov 3, 8:36 AM CST | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 22 hr |
| Nov 3, 8:40 AM CST | River Flood Advisory | OUN | Canadian, Oklahoma | 23 hr |
| Nov 3, 9:06 AM CST | Special Weather Statement | OUN | Caddo | 24 min |
| Nov 3, 9:09 AM CST | Special Weather Statement | OUN | Lincoln | 36 min |
| Nov 3, 9:15 AM CST | Special Weather Statement | OUN | Oklahoma | 30 min |
| Nov 3, 9:16 AM CST | Special Weather Statement | OUN | Seminole | 29 min |
| Nov 3, 9:20 AM CST | Special Weather Statement | OUN | Harmon | 25 min |
| Nov 3, 9:47 AM CST | Special Weather Statement | OUN | Greer | 28 min |
Nearby
Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.